I was taking the pills.
I wish had the pills instead of the injection. The pills don’t take long to get out of your system.
Invega was terrible. At one point I was on a high dose of the injection and 18mgs of pills daily
Hang on, eventually it’ll get off your system.
Hey dude let me know if the Wellbutrin helps with the side effect of low libido bc that’s a huge issue for me and it’s really annoying especially at this age.
Ok will let you know. Haven’t noticed any changes as of yet
Thanks for the encouragement…How long does it usually take? It’s been 6 months for me…how many shots did you have? And what were your side affects?
@gilbezr I’ve heard it can take 150 to 300 days. I had 4 or 5 injections. My last injection was November 2017. I don’t feel no improvement.
That sucks. Looks like we’re in the same boat. How are you dealing with it? Everyday is tough for me. How are you keeping yourself going?
I have no choice. I try to focus on the fact that, this too shall pass… I do nothing. Sit around Idol and wait. It sucks but like I said, don’t have a choice. How long was you on the shot?
Ive been off the shot for 8 months now and i feel fine
Yeah same here bud. I had 4 shots. 234,156,156,117
Quite a few i cant remember but i started on 150 mg shots and went down.
It was the worst experience of my life i thought i was going to die
Its also called xeplion where i live
I have sexual dysfunction due to risperidone.
When u say u feel fine would u say u feel completely as u did off the shot? I know that may be hard to discern bc ur prob on a different med but I just mean the complete anhedonia and flatness that it causes, not to mention the inability to converse or think
Good question bro…by the way where are you from? What state do you currently live in? @anon20742722
I’m from Wisconsin, near Milwaukee- wbu?